# SDR DHL200070910C

- Difficulty date: July 5, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE TOILET FLOOR PANEL IS DAMAGED AND HAS CORROSION.  REMOVED FLOOR PANEL PER SRM 51-30-2.  FABRICATED NEW FLOOR PANEL PER SRM 53-10-1.  TREATED AND PRIMED PER SRM 51-10-2.  INSTALLED NEW SUB FLOOR PER SRM 51-30-2.
